Eat organic whey....in my last TX it happened to me too....this time im ok....GET THE WHEY PROTIEN
gOOGLE harmonized progressive whey
I'm sure I am losing muscle. Unfortunately, I'm afraid that's where most of the few pounds I did lose came from. School and work and a little bit of work around the house have been all I can summon the energy to do. I pretty much come home from work and go to bed. I'm sure the resistance training will be great if you feel like doing it. I probably will start doing some light weights and machine work once school is out for summer. Cardio is out of the question right now. I am getting my workouts from carrying 12 packs of soda and kitty litter right now!
Be careful with the soda drinks....not good
Some of them are for my kids. I usually allow 2 a day for myself. One at lunch and gotta have my Black Cherry Fresca in the evening! I'm a two fisted drinker these days. I have the water bottle and the soda on the night table right now.
I am so glad you ask this question. I did not think I was losing weight and my clothes are not lose. A few days ago the scale showed almost a 10 lb loss. My face looks thinner and drawn. I think I have loss muscle mass, not lbs. My arms and legs seem so flabby. I wonder the best way to get the muscle back--maybe through lots of exercise when this is over? Will be watching the replies with you.
Actually without tx you will notice loss of muscle tone. On me it's gross, I'm only glad that others only notice that I'm getting fat.lol The HepC is what robs you of muscle tone. Maybe after we are SVR we can take care of getting buffed again.lol good luck
I have retained all of my muscle mass in spite of being bed ridden with anemia etc for almost 2 years...
I attribute this to the addition of pharaceutical HGH to correct my pituitary dysfuction.
Many with HCV also have pituitary dysfunction, which can improve after therapy, but which is a known side effect of carrying the HCV virus. Extremely rare in the general public, yet it effects half of HCV patients.
In studying done on elderly men the chief benefit of HGH therapy was a measurable improvement in both muscle mass and tone, and a slight readjustment in the BMI index as well. (lean mass to fatty tissue ratio)
ok, here's the deal after achieving SVR - we will all meet in the "Exercise & Fitness" forum. - stacie
The "topography of my body" has definitely changed to a softer, squidgier, less defined version of it's old self!!!
I'm a lot softer and squidigier and these days too. See y'all at the gym. Maybe we need a Heppers walk-for-the-cure type event. We can all firm things up training for it ;)
"Has anyone else noticed that the topography of their body is changing with tx..".
"But if I look closely, I can see that my face has thinned quite a bit...not gaunt, but more defined, I guess. Every other part seem thinner except for my stomach."
It's called Lipodystrophy (Fat loss and fat redistribution).
Interferon alters the balance of your immune system and may cause lipodystrophy which causes you to loose subcutaneous fat and move it to the deep tissues.....that's why you don't see significant weight loss. The fat is still there, it just moved to a different place...like your belly.
Lipodystrophy is considered an inflammatory reaction and is associated with having metabolic changes....insulin resistance...and elevated levels of insulin.